MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC POLYAXIAL HEAD PLACEMENT TOOL FOR MATRIX; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC POLYAXIAL HEAD PLACEMENT TOOL FOR MATRIX; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 03.632.037
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during an unknown procedure, matrix positioning instruments were broken during surgery.No patient consequence reported.This report is for one (1) polyaxial head placement tool for matrix.This is report 3 of 4 for complaint (b)(4).

Brand Name
POLYAXIAL HEAD PLACEMENT TOOL FOR MATRIX
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12555272
Report Number2939274-2021-05813
Device Sequence Number872463
Product Code LXH
UDI-Device Identifier10705034718958
UDI-Public(01)10705034718958
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.632.037
Device Catalogue Number03.632.037
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/01/2021
Initial Report FDA Received Date09/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
POLYAXIAL HEAD PLACEMENT TOOL FOR MATRIX; POLYAXIAL HEAD PLACEMENT TOOL FOR MATRIX; POLYAXIAL HEAD PLACEMENT TOOL FOR MATRIX